# SDR 2007UALA00422

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 44,425 hours, 16,014 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PACK 2 OVERHEAT DISPLAYED ON UPPER ECAM SCREEN.  AIR CREW COMMENTS:  FLIGHT ATTENDANT OBSERVED VERY FAINT SMOKE IN BACK AS WELL AS ODOR.  [SUP 05-16-07]  DETERMINED THAT AIR CYCLE MACHINE IN PACK 2 HAD SEIZED DUE TO FAILED BEARINGS.
